# SDR FDEA202408101197

- Difficulty date: August 10, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398140120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR Z-PROFILE CRACK AT FR80/82, -Y1490 REPLACED THE DAMAGE Z-PROFILE BY NEW ONE WITH RIVETS AT MAIN DECK FR80/82, -Y1490   I.A.W A300-600F S.R.M 51-72-10-001, PAGE.2 AND 51-40-21-001, PARA.6, PAGE.7B~23. THIS REPAIR   CLASSIFIED AS MINOR PER G.M.M 6-2-100
